MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD SUCTION COAG W/SPAT-TIP INS; ELECTROSURGICAL COAGULATION

INTEGRA LIFESCIENCES MANSFIELD SUCTION COAG W/SPAT-TIP INS; ELECTROSURGICAL COAGULATION
Model Number 600300
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the suction coag w/spat-tip ins (600300) was sparking at end of insulation and failing insulation inspections.It was reported that the instrument was not used during a procedure; thus, no patient injury, death or surgical delay occurred.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no anomalies related to the reported issue were identified.The suspected suction coag w/spat-tip ins (600300) was not returned for evaluation; however, the customer provided a video of the reported failure.Visual evaluation of the provided video shows an insulated instrument that may be a suction coagulator (600300) failing insulation testing.The reported complaint was confirmed.The insulation failure may be the result of shipping damage, environmental damage or wear.No manufacturing, workmanship or material deficiency has been identified.

Brand Name
SUCTION COAG W/SPAT-TIP INS
Common Device Name
ELECTROSURGICAL COAGULATION
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16274793
Report Number3014334038-2023-00010
Device Sequence Number5949810
Product Code KNF
UDI-Device Identifier10381780129394
UDI-Public10381780129394
Combination Product (Y/N)N
PMA/510(K) Number
K932456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number600300
Device Catalogue Number600300
Device Lot Number100161-1703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date03/20/2023
Date Device Manufactured03/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown